MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 10 MM, 30°, NTSC, HD COMPATIBLE, AUTOCLAVABLE; RIGID VIDEO LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 10 MM, 30°, NTSC, HD COMPATIBLE, AUTOCLAVABLE; RIGID VIDEO LAPAROSCOPE
Model Number WA50013A
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device had no video.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was not returned to olympus for inspection, and the reported failure was not confirmed.A root cause could not be identified.Based on the results of the investigation, since reported failure was not confirmed.The most probable cause of the reportable malfunction is no problem detected should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
VIDEO TELESCOPE "ENDOEYE", 10 MM, 30°, NTSC, HD COMPATIBLE, AUTOCLAVABLE
Common Device Name
RIGID VIDEO LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23311535
Report Number9610773-2025-06429
Device Sequence Number5814831
Product Code NWB
UDI-Device Identifier04042761061957
UDI-Public04042761061957
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50013A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown